MathSciNet Relay Station
MathSciNet bibliographic data
MR551075 (81d:34052) 34G20 (35K22)
Da Prato, Giuseppe; Grisvard, Pierre Equations d'évolution abstraites non linéaires de type parabolique. (French) Ann. Mat. Pura Appl. (4) 120 (1979), 329–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement